# SDR DL767002283

- Difficulty date: November 13, 2000
- Submitted: November 30, 2000
- Operation: Air carrier
- Aircraft: N103DA
- Make and model: Boeing 767232
- Aircraft serial: 22215
- Aircraft time: 57,125 hours, 27,815 cycles
- Engine: Ge CF680A2
- Engine time: 39,463 hours, 19,408 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680A2
- Part serial: 580328
- Condition: Leaking
- Location: Nr 2
- Part time: 39,463 hours, 19,408 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN CABIN SOURCE UNKNOWN SMOKE CLEARED AFTER PERFORMINGSMOKE AND FUME REMOVAL CHK LIST._HAPPENED AT FL370 DESCENDED TO FL230 ALSO SMOKE ALARM IN MID LAV WENT OFF.    FLL MTC WAS SENT TO INVESTIGATE AFTER CONTRACT MTC WAS UNABLE TO DUPLICATE PROBLEM WITH RUNNING ENGS. CREW DID MAKE NOTE SMELL WAS OF OIL NATURE..FLL MTC DISCOVERED NOSE BLEED R ENG THEY ISOLATED BLEED AIR FROM R ENG AND A/C WAS MTC FERRIED TO ATL FOR ENG CHANGE
